Cardiovascular Nursing (Questions 6-10)


6. Following a myocardial infarction, a client develops an arrhythmia and requires a continuous infusion of lidocaine. To monitor the effectiveness of the intervention, the nurse should focus primarily on the client's:

a. electrocardiogram (ECG).
b. urine output.
c. creatine kinase (CK) and troponin levels.
d. blood pressure and heart rate.

7. A client is recovering from coronary artery bypass graft (CABG) surgery. The nurse knows that for several weeks after this procedure, the client is at risk for certain conditions. During discharge preparation, the nurse should advise the client and family to expect which common, spontaneously resolving symptom?

a. Depression
b. Ankle edema
c. Memory lapses
d. Dizziness

8. The nurse is caring for a client with left-sided heart failure. To reduce fluid volume excess, the nurse can anticipate using:

a. antiembolism stockings.
b. oxygen.
c. diuretics.
d. anticoagulants.

9. An increase in the creatine kinase-MB isoenzyme (CK-MB) can be caused by:

a. cerebral bleeding.
b. I.M. injection.
c. myocardial necrosis.
d. skeletal muscle damage due to a recent fall.

10. A client comes to the emergency department complaining of visual changes and a severe headache. The nurse measures the client's blood pressure at 210/120 mm Hg. However, the client denies having hypertension or any other disorder. After diagnosing malignant hypertension, a life-threatening disorder, the physician initiates emergency intervention. What is the most common cause of malignant hypertension?

a. Pyelonephritis
b. Dissecting aortic aneurysm
c. Pheochromocytoma
d. Untreated hypertension


No comments:

Post a Comment